Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Any Celexa users????

I'm almost at 2 weeks of using Celexa.. and I feel nothing but sleepy, bummed, & have total loss of sex drive.

I want to know if anyone else uses it, and has had these side effects.. and has gone to better anti depression/anxiety meds.

Thanks!!!

 
Anonymous

Asked by Anonymous at 6:02 PM on Feb. 13, 2009 in Health

This question is closed.
Answers (3)
  • took the same thing last augest. had to stop was better off without it. i had all the same side effects, the dr. told me i could take a half a day instead of whole but still just wanted to sleep a lot and no sex drive. had 2 get that back i would talk to urdr.
    momof3102

    Answer by momof3102 at 8:28 PM on Feb. 13, 2009

  • I tried it but I was only 15 when they put me on it... So it's been a while. I never felt a difference with or without it accept that I couldn't sleep and had "less" of a sex drive... But it didn't help my depression... (I'm Bi-Polar) I was on it for a year with no results. My doctor took me off cold turkey and I had really bad withdrawls... Be careful!
    SabrinaMBowen

    Answer by SabrinaMBowen at 9:30 PM on Feb. 13, 2009

  • Various - loss of sex drive is common with anti-depressants. I've been on various - don't just go off your meds - should always taper down. The one I'm happiest with is Lexapro though. It has made a HUGE difference for me. My mom however loves Paxil - all I did was sleep on that. Prozac helped one of my son's the best while he was on it (he's bipolar/adhd), while my oldest did well on Wellbutrin for a short period of time Your body can also adjust to the med your taking. Your dose could be too low or since it's only been two weeks - your body may still be adjusting.
    awnryprincess

    Answer by awnryprincess at 6:46 AM on Feb. 15, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN